RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 3, Pages 21–44 (Mi izv8478)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation

V. F. Butuzov

Lomonosov Moscow State University, Faculty of Physics

Abstract: We construct and justify asymptotic expansions of solutions of a singularly perturbed elliptic problem with Dirichlet boundary conditions in the case when the corresponding degenerate equation has a triple root. In contrast to the case of a simple root, the expansion is with respect to fractional (non-integral) powers of the small parameter, the boundary-layer variables have another scaling, and the boundary layer has three zones. This gives rise to essential modifications in the algorithm for constructing the boundary functions. Solutions of the elliptic problem are stationary solutions of the corresponding parabolic problem. We prove that such a stationary solution is asymptotically stable and find its global domain of attraction.

Keywords: singularly perturbed elliptic problem, multiple root of the degenerate equation, three-zone boundary layer, stability of stationary solutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04619
This paper was written with the support of RFBR (grant no. 15-01-04619).


DOI: https://doi.org/10.4213/im8478

Full text: PDF file (567 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:3, 481–504

Bibliographic databases:

UDC: 519.632.34
MSC: 35B25, 35J91, 35K20, 35K58
Received: 25.11.2015
Revised: 02.04.2016

Citation: V. F. Butuzov, “Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation”, Izv. RAN. Ser. Mat., 81:3 (2017), 21–44; Izv. Math., 81:3 (2017), 481–504

Citation in format AMSBIB
\Bibitem{But17}
\by V.~F.~Butuzov
\paper Asymptotic behaviour and stability of solutions of a~singularly perturbed elliptic problem with a~triple root of the degenerate equation
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 3
\pages 21--44
\mathnet{http://mi.mathnet.ru/izv8478}
\crossref{https://doi.org/10.4213/im8478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659545}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..481B}
\elib{http://elibrary.ru/item.asp?id=29254880}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 3
\pages 481--504
\crossref{https://doi.org/10.1070/IM8478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408479100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85025468152}


Linking options:
  • http://mi.mathnet.ru/eng/izv8478
  • https://doi.org/10.4213/im8478
  • http://mi.mathnet.ru/eng/izv/v81/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Beloshapko, “Special properties of the stationary solution for two-dimensional singularly perturbed parabolic problem, stability, and attraction domain”, Math. Methods Appl. Sci., 41:18 (2018), 9264–9275  crossref  mathscinet  zmath  isi
    2. V. F. Butuzov, “Asymptotic behaviour of a boundary layer solution to a stationary partly dissipative system with a multiple root of the degenerate equation”, Sb. Math., 210:11 (2019), 1581–1608  mathnet  crossref  crossref  adsnasa  isi
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:236
    References:29
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020